MathSciNet Relay Station
MathSciNet bibliographic data
MR2948789 42B25
Mas, Albert; Tolsa, Xavier Variation and oscillation for singular integrals with odd kernel on Lipschitz graphs. Proc. Lond. Math. Soc. (3) 105 (2012), no. 1, 49–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement